On topological entropy of semigroups of commuting transformations
International conference on dynamical systems in mathematical physics, Astérisque, no. 40 (1976), 46 p.
@incollection{AST_1976__40__17_0,
     author = {Eberlein, Ernst},
     title = {On topological entropy of semigroups of commuting transformations},
     booktitle = {International conference on dynamical systems in mathematical physics},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {40},
     year = {1976},
     zbl = {0338.54027},
     mrnumber = {453976},
     language = {en},
     url = {http://www.numdam.org/item/AST_1976__40__17_0/}
}
TY  - CHAP
AU  - Eberlein, Ernst
TI  - On topological entropy of semigroups of commuting transformations
BT  - International conference on dynamical systems in mathematical physics
AU  - Collectif
T3  - Astérisque
PY  - 1976
DA  - 1976///
IS  - 40
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1976__40__17_0/
UR  - https://zbmath.org/?q=an%3A0338.54027
UR  - https://www.ams.org/mathscinet-getitem?mr=453976
LA  - en
ID  - AST_1976__40__17_0
ER  - 
Eberlein, Ernst. On topological entropy of semigroups of commuting transformations, dans International conference on dynamical systems in mathematical physics, Astérisque, no. 40 (1976), 46 p. http://www.numdam.org/item/AST_1976__40__17_0/

[1] Adler R. L., Konheim A. G., Mc Andrew M. H., Topological entropy. Trans. AMS 114 (1965) 309-319. | Article | MR 175106 | Zbl 0127.13102

[2] Bowen R., Topological entropy and Axiom A. Proc. Symp. Pure Math. Vol. 14 (1970) 23-41. | Article | MR 262459 | Zbl 0207.54402

[3] Bowen R., Entropy for group endomorphisms and homogeneous spaces. Trans. AMS 153 (1971) 401-414. | Article | MR 274707 | Zbl 0212.29201

[4] Bowen R. Entropy-expansive maps. Trans. AMS 164 (1972) 323-331. | Article | MR 285689 | Zbl 0229.28011

[5] Conze J. P. Entropie d'un groupe abelien de transformations. Z. Wahrscheinlichkeitstheorie verw. Geb. 25 (1972) 11-30. | Article | MR 335754 | Zbl 0261.28015

[6] Denker M., Eberlein E., Ergodic flows are strictly ergodic. Advances in Mathematics 13 (1974) 437-473. | Article | MR 352403 | Zbl 0283.28012

[7] Eberlein E., Einbettung von Strömungen in Funktionenräume durch Erzeuger vom endlichen Typ. Z. Wahrscheinlichkeitstheorie verw. Geb. 27 (1973) 277-291. | Article | MR 364600 | Zbl 0268.28011

[8] Föllmer H., On entropy and information gain in random fields. Z. Wahrscheinlichkeitstheorie verw. Geb. 26 (1973) 207-217. | Article | MR 348829 | Zbl 0258.60029

[9] Goodwyn L. W., The product theorem for topological entropy. Trans. AMS. 158 (1971) 445-452. | Article | MR 283782 | Zbl 0219.54036

[10] Goodwyn L. W., Topological entropy bounds measure-theoretic entropy. Proc. AMS 23 (1969) 679-688. | Article | MR 247030 | Zbl 0186.09804

[11] Goodwyn L. W., Comparing topological entropy with measure-theoretic entropy. American Journal of Math. 54 (1972) 366-388. | Article | MR 310191 | Zbl 0249.54021

[12] Jacobs K., Lipschitz functions and the prevalence of strict ergodicity for continuous time flows. Lecture Notes in Math. 160, Springer Verlag 87-124. | MR 274709 | Zbl 0201.38302

[13] Katznelson Y., Weiss B., Commuting measure-preserving transformations. Israel J. Math. 12 (1972) 161-173. | Article | MR 316680 | Zbl 0239.28014

[14] Keynes H. Robertson J., Generators for Topological Entropy and Expansiveness. Math. Syst. Theory 3 (1969) 51-59. | Article | MR 247031 | Zbl 0176.20603

[15] Kolmogorov A. N., Tikhomirov V. M., ϵ-entropy and ϵ-capacity of sets in functional spaces. AMS. Translations 17 (1961) 277-364. | MR 124720 | Zbl 0133.06703

[16] Krengel U., K-flows are forward deterministic, backward completely non-deterministic stationary point processes. J. Math. Anal. Appl. 35 (1971) 611-620. | Article | MR 287607 | Zbl 0215.26105

[17] Lind D. A., Locally compact measure preserving flows. Adv. in Mathematics 15 (1975) 175-193. | Article | MR 382595 | Zbl 0293.28012

[18] Pickel B. S., Stepin A. M., On the entropy equidistribution property of commutative groups of metric automorphisms. Soviet. Math. Dokl. 12 (1971) 938-942. | Zbl 0232.28017

[19] Rokhlin V. A., Lectures on the entropy theory of measure preserving transformations. Russ. Math. Surv. 22 (1967) No. 5, 1-52. | Article | Zbl 0174.45501

[20] Thouvenot J. P., Convergence en moyenne de l'information pour l'action de Z 2 . Z. Wahrsch. Theorie verw Geb. 24 (1972) 135-137. | Article | MR 321612 | Zbl 0266.60037

[21] Elsanousi S. A., A variational principle for the pressure of a continuous Z 2 -action on a compact metric space. (to appear) | Article | MR 437716 | Zbl 0388.28021

[22] Goodman T. N. T., Topological sequence entropy. Proc. London Math. Soc. (3) 29 (1974) 331-350. | Article | MR 356009 | Zbl 0293.54043

[23] Kushnirenko A. G., On metric invariants of entropy type. Russ. Math. Surv. 22 (1967) No. 5, 53-61. | Article | Zbl 0169.46101

[24] Misiurewicz M., A short proof of the variational principle for a Z + N -action on a compact space, (these Proceedings). | MR 430213 | Zbl 0351.54036

[25] Newton D., On sequence entropy I/II. Math. Systems Theory 4 (1970) 119-128. | MR 274714 | Zbl 0189.05704

[26] Newton D., Krug E., On sequence entropy of automorphisms of a Lebesgue space. Z. Wahrscheinlichk. Theorie verw. Geb. 24 (1972) 211-214. | Article | MR 322136 | Zbl 0237.28009

[27] Ruelle D., Statistical mechanics on a compact set with Z ν -action satisfying expansiveness and specification. Trans. AMS 185 (1973) 237-251. | Article | MR 417391 | Zbl 0278.28012

[28] Walters P., A variational principle for the pressure of continuous transformations, (to appear). | Article | MR 390180 | Zbl 0318.28007